JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOME SUBGROUPS OF D* WHICH SATISFY A GENERALIZED GROUP IDENTITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOME SUBGROUPS OF D* WHICH SATISFY A GENERALIZED GROUP IDENTITY
BIEN, MAI HOANG;
  PDF(new window)
 Abstract
Let D be a division ring and w() be a generalized group monomial over . In this paper, we investigate subnormal subgroups and maximal subgroups of which satisfy the identity .
 Keywords
division ring;subnormal subgroup;maximal subgroup;generalized group identity;group identity;
 Language
English
 Cited by
1.
Subnormal subgroups in division rings with generalized power central group identities, Archiv der Mathematik, 2016, 106, 4, 315  crossref(new windwow)
 References
1.
S. Akbari, R. Ebrahimian, H. M. Kermani, and A. S. Golsefidy, Maximal subgroups of $GL_n(D)$, J. Algebra 259 (2003), no. 1, 201-225. crossref(new window)

2.
S. A. Amitsur, Rational identities and applications to algebra and geometry, J. Algebra 3 (1966), 304-359. crossref(new window)

3.
K. I. Beidar, W. S. Martindale 3rd, and A. V. Mikhalev, Rings with Generalized Identities, Marcel Dekker, Inc., New York-Basel-Hong Kong, 1996.

4.
M. H. Bien and D. H. Dung, On normal subgroups of division rings which are radical over a proper division subring, Studia Sci. Math. Hungar. 49 (2014), no. 2, 231-242.

5.
M. A. Chebotar and P.-H. Lee, A note on group identities in division rings, Proc. Edinb. Math. Soc. 47 (2004), no. 3, 557-560. crossref(new window)

6.
T. T. Deo, M. H. Bien, and B. X. Hai, On the radicality of maximal subgroups in $GL_n(D)$, J. Algebra 365 (2012), 42-49. crossref(new window)

7.
H. R. Dorbidi, R. Fallah-Moghaddam, and M. Mahdavi-Hezavehi, Soluble maximal subgroups in $GL_n(D)$, J. Algebra Appl. 10 (2011), no. 6, 1371-1382. crossref(new window)

8.
R. Fallah-Moghaddam and M. Mahdavi-Hezavehi, Locally finite conditions on maximal subgroups of $GL_n(D)$, Algebra Colloq. 19 (2012), no. 1, 73-86. crossref(new window)

9.
I. Z. Golubchik and A. V. Mikhalev, Generalized group identities in classical groups, Zap. Nauchn. Sem. Leningrad. Otdel. Inst. Steklov. 114 (1982), 96-119.

10.
J. Z. Goncalves and A. Mandel, Are there free groups in division rings?, Israel J. Math. 55 (1986), no. 1, 69-80.

11.
I. N. Herstein, Multiplicative commutators in division rings, Israel J. Math. 31 (1978), no. 2, 180-188. crossref(new window)

12.
D. Kiani and M. Mahdavi-Hezavehi, Identities on maximal subgroups of $GL_n(D)$, Algebra Colloq. 12 (2005), no. 3, 461-470. crossref(new window)

13.
T. Y. Lam, A First Course in Noncommutative Rings, in: Grad. Texts in Math., Vol. 131, Springer-Verlag, Berlin, 1991.

14.
M. Ramezan-Nassab and D. Kiani, Some skew linear groups with Engel's condition, J. Group Theory 15 (2012), no. 4, 529-541.

15.
L. H. Rowen, Polynomial Identities in Ring Theory, Academic Press, Inc., New York, 1980.

16.
W. R. Scott, Group Theory, Dover Publications Inc., New York, second edition, 1987.

17.
G. M. Tomanov, Generalized group identities in linear groups, Dokl. Akad. Nauk BSSR 26 (1982), no. 1, 9-12.